American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(22.40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] Lawrence M. Franklin. On the nonexistence of slices for $p$-adic transformation groups . Proc. Amer. Math. Soc. 27 (1971) 183-185. MR 0267039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Glen E. Bredon. The set of nonprincipal orbits of an action on $E\sp{n}$ . Proc. Amer. Math. Soc. 23 (1969) 254-255. MR 0246998.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] R. A. Wijsman. Existence of local cross-sections in linear Cartan $G$-spaces under the action of noncompact groups . Proc. Amer. Math. Soc. 17 (1966) 295-301. MR 0207892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] R. S. Palais and R. W. Richardson. Uncountably many inequivalent analytic actions of a compact group on $R\sp{n}$ . Proc. Amer. Math. Soc. 14 (1963) 374-377. MR 0148796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Hsin Chu. On totally minimal sets . Proc. Amer. Math. Soc. 13 (1962) 457-458. MR 0138097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1